MathSciNet Relay Station
MathSciNet bibliographic data
MR2031200 53C21 (53C20 58J60)
Chang, Sun-Yung A.; Gursky, Matthew J.; Yang, Paul C. A conformally invariant sphere theorem in four dimensions. Publ. Math. Inst. Hautes Études Sci. No. 98 (2003), 105–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement